# SDR UALA2013012500459

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 41,432 hours, 10,173 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Key Pad
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY CHIME INOPERATIVE WITH NORMAL CODE.  REMOVED AND REPLACED COCKPIT DOOR KEYPAD AND ATTACHING HARNESS AND MODULE. DOOR CHIME FUNCTIONALLY TESTS OKAY.
